# SDR PLGA9607262

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6929M
- Make and model: Beech 1900C
- Aircraft serial: UB27
- Engine: Pwa PT6A65B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Vlv
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALB - FLT 4490 - DURING CRUISE FLT FROM BOS TO ALB, THE LEFT ENGINE EXPERIENCED A SERIES OF COMPRESSOR STALLS.  THE CREW PULLED BACK POWER AND LANDED IN ALB WITHOUT INCIDENT.  THE COMPRESSOR BLEED VALVE WAS REMOVED AND REPLACED AND ENGINE OPS CHECK WAS GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
